# SDR HNAA2009090400280

- Difficulty date: August 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 53,129 hours, 59,064 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3014397
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 53,129 hours, 59,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

IN CRUISE FLIGHT NR 1 ENGINE OIL PRESSURE INDICATOR FLUXED FOLLOWED BY NR 1 ENGINE WARNING LIGHT ILLUMINATED. FOLLOWED CHECK LIST AND SHUT NR 1 ENGINE. REMOVED AND REPLACE GARLOCK SEAL I/A/W 72-20-00. FOUND TEMP BULB LOOSE. REMOVED TEMP BULB REPLACE O-RING REINSTALLED TEMP BULB. NO LEAK NOTED
